# SDR 95ZZZM756

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 147
- System (JASC): 2730 · Elevator Control System
- Part: Flange
- Part number: S2738196320000
- Condition: Cracked
- Location: Elev Tq Tube
- Part time: 12,527 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEV TQ TUBE FLANGE FOUND CRACKED DURING INSPECTION AFTER PILOT REPORT.  PART REPLACED WITH NEW ASSEMBLY.  OPS CHECK GOOD.
